worldchildfree.org

Headaches everyday and back pain from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Im on month 3 40mgs/day. 115 or so female. Im on a 5 month course for mild acne on face and cysts on chin area. Month 3 has been hell. My back hurts all the time..not to the point where I can't walk but stiff all the time. Sometimes more intense.

I have a headache almost each day. Usually helps though with tylenol. I have no energy. I plan to stick it out though. I have exaclty 2 more months..

Comments (10)

Your question was: Headaches everyday and back pain from Murad Acne Complex?.

Your question was: Headaches everyday and back pain from Murad Acne Complex?.

Ja - first off, do not take Tylenol. It is very dangerous while on Murad Acne Complex, and can cause serious complications. Go for Advil or Aleve instead. I'm surprised your derm didn't mention this.Back pain and tiredness are common side effects of Murad Acne Complex. Definitely mention it to your derm at your next appointment. Maybe adjusting your dose would help with the side effects.I also weigh about 115 lbs, and am on a steady course of 30 mg/day. The one month I was on 40 mg/day the side effects and flaring were awful...

Comment #1

Ha ha I feel like an old lady and I am only on my 2nd month. If I barely even bump my arm it hurts more than it normally would, Im not having back pain but my shoulders are always sore.If you are having headaches I would say up your water, if you aren't already drinking 6 to 8 glasses a day you might want to start. I had horrible headaches and as soon as I started drinking 8 glasses a day they have gone away.I used to go yoga every day and jog three times a week... now yoga ever 3 days and I walk twice a day. I guess since were feeling like old ladies we should act like them, and really take care of our bodies while on this drug. And just think, after it you will have clear skin and can go back to your active self...

Comment #2

Ja66, I always called myself a little old lady while on the stuff. I hope you can find some comfort in that. Little story for ya: Mr. Wonderful built an elevated garden for the patio. It's easy to water because I can just slip under the rail to turn the hose on and jump back up with no problem. In my 4th month of Murad Acne Complex, I did just that - slipped under the rail, turned the water on...and couldn't get back up.

I ended up having to place my belly on the patio and swing a leg over just to get back up. Mind you, there are steps to the patio. Mr. Wonderful asked why I didn't just use the steps. All the while he was laughing at me.

Hopefully you'll feel much much better when you're done with your course...

Comment #3

WHAT?!? My derm when I asked him about otc meds he just said whatever.Why is tylenol so bad??????????? I take that a lot for headaches and various aches...

Comment #4

There's nothing in the material that says to avoid Tylenol. It does say to avoid Vitamin A supplements, St. John's Wort, tetracycline, and a few other things, but Tylenol is not on the list...unless I missed it? http://www.rocheusa.com/products/Murad Acne Complex/pi.pdf..

Comment #5

YES! definitely NO Tylanol! none! it goes thru your liver and is very harmful for it, and on Murad Acne Complex you dont want anything else damaging your liver. thats why no drinking alcohol. stay AWAY from Tylanol. bad bad idea to take it.. it could cause long term damage. just take Ibuprofen, aleve, bayer, etc....

Comment #6

Murad Acne Complex will dehydrate you ( discs and joints) so make sure you keep yourself very hydrated by drinking plenty of water. Soda, coffee, alcoholic beverages, fruit drinks ect. are no substitute for water. Tylenol does put heavy demand on the liver and in some case it can cause liver damage. This applies to people who aren't even taking Murad Acne Complex...

Comment #7

I am definitely feeling the same way! I am on my 2nd month, on 80mgs a day and about 118, which kinda freaks me out a little because I have read that your dosage should be close to your weight in kgs, and 80 kgs is about 170 lbs! But I have had the headaches, the backaches and the fatigue. my right jaw muscle has also been hurting like crazy!!! I even went to the dentist but he couldnt find anything wrong with it and just attributed it to stress ($90 later...). but seriously, I can sleep for 11 hours, wake up, take my pills and feel exhausted and sore 3 hours later. I can have something barely hit my arm or leg and it will hurt. even though I'm on 80 mg, my skin still isnt clearing up, I hope that this is all worth it!..

Comment #8

I had this exact SAME problem with my right jaw muscle. I actually thought it was the joint in my jaw though... It hurt like hell... I knew it was the Murad Acne Complex because while taking it I went two weeks with taking a pill, then the pain stopped...but as soon as I started back , the pian returned. I purchased Osteo Bi Flex from Walmart a few months ago... Within a week the pain went away and NEVER returned.

Of course Osteo is for joint pain...it lubricates your joints. Try this if you can.....

Comment #9

Oh, I definitely know what you speak of. i'm tired all the time - no matter how much I sleep. I have a bad back to begin with, so I dont know if it's the Murad Acne Complex making it hurt, but i'm sure it doesn't help.also, I got my dose upped recently and it sent me into a depression that I thought was going to end me. it went away, though.it's worth it, though. my skin looks amazing, and it's so liberating to be able to feel confident about it...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.